MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2147/ccid.s488354

Медицинская библиотека · Clinical, cosmetic and investigational dermatology · 2024

A Case of Upadacitinib-Associated Ileus Secondary to Psoriasis Induced by Treatment of Atopic Dermatitis with Dupilumab.

Liu Xiaoyang, Mu Zhanglei, Cai Lin

Клинический случайСтатьяПеревод в очереди

Аннотация

A 69-year-old man with severe atopic dermatitis (AD) received a single 600 mg subcutaneous injection of dupilumab, which resulted in a psoriatic rash on day 10. He was then given 30 mg of oral upadacitinib daily, and after 10 weeks of treatment, both the AD and the psoriasis had significantly improved. However, at week 16, the patient had no bowel movement for a week, and paralytic ileus was suspected based on the patient's symptoms and laboratory findings. Without surgery or other treatment, one week after stopping upadacitinib, the patient resumed bowel movements and the ileus improved, suggesting a possible link between the drug and the ileus, which was considered to be possibly due to the off-target effect of Janus kinase inhibitor (JAKi). This case illustrates the complexity of the immunomodulatory effects of targeted therapies and the need for long-term observation of their mechanisms of action and side effects.

Для цитирования: Liu Xiaoyang, Mu Zhanglei, Cai Lin. A Case of Upadacitinib-Associated Ileus Secondary to Psoriasis Induced by Treatment of Atopic Dermatitis with Dupilumab.. Clinical, cosmetic and investigational dermatology. 2024. DOI: 10.2147/ccid.s488354.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.